# SDR GUUA95132091810A

- Difficulty date: September 18, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- Aircraft time: 29,017 hours, 33,958 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Loose
- Location: Mlg Indicator
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, LANDING GEAR "H" GREEN LIGHTS LOOSE AND FLICKERED ON AND OFF WHEN LANDING GEAR DOWN OR PRESS TO TEST.  RESECURED LANDING GEAR "H" GREEN LIGHTS, OPS CHECK NORMAL.
